# SDR SWIA2025090900429

- Difficulty date: April 29, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN LOCATED BETWEEN FS1031 TO FS1047 AND STR27 TO STR26R   (C-CHECK RO 09/07/2025)PERFORMED REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FS1031 TO FS1047 AND STR27 TO STR26R PER REO 690-53-61-1584 REV -- DATED 2025-05-20. ALL STEPS COMPLIED WITH SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
